It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-13-2012, 09:57 AM   #1
Newbie
(female)
 
Join Date: Jun 2011
Location: nj
Posts: 6
rinemak HB User
Wellbutrin/Seizures

I have heard that seizures is a rare but potential side effect of wellbutrin. Has anyone every had a problem with this or does anyone have any information about this? My doc is recommending it but the thought of a seizure frightens me.

 
Old 01-13-2012, 06:53 PM   #2
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, MN
Posts: 794
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: Wellbutrin/Seizures

Hello rinemak.

I took wellbutrin for a few months and I didn't experience seizures or any other side-effects. Have you talked to your doctor about your concern regarding wellbutrin?

 
Sponsors Lightbulb
   
Old 01-14-2012, 03:51 AM   #3
Newbie
(female)
 
Join Date: Jun 2011
Location: nj
Posts: 6
rinemak HB User
Re: Wellbutrin/Seizures

Yes-he was the one that told me it was a side effect, although he said it was rare. I guess I am wondering if anyone knows someone who has had that side effect from taking wellbutrin.

 
Old 01-18-2012, 09:53 AM   #4
Member
(female)
 
Join Date: Dec 2006
Posts: 57
Tori41 HB UserTori41 HB User
Re: Wellbutrin/Seizures

Quote:
Originally Posted by rinemak View Post
I have heard that seizures is a rare but potential side effect of wellbutrin. Has anyone every had a problem with this or does anyone have any information about this? My doc is recommending it but the thought of a seizure frightens me.
In my knowledge, Wellbutrin/bupropion gives you 'energy' particularly if your energy-level is low because of depression. It's used for even milder form of ADD, because attention span improves.

As to side-effect, 'seizure' is rare, but if you're so concerned about it, try to take VERY minimum dosage like 100 mg. per day, even cutting the pill by using a pill-splitter/cutter. Cutting/splitting is certainly not a good idea, but if you'd take it within one day, I think its efficacy does not decrease.

However, if one of family members, even a very distance cousin or uncle has seizure, then you may need to be cautious taking this med., Wellbutrin.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
wellbutrin and vertigo? WhoseThatGirl Dizziness / Vertigo 1 07-29-2007 04:29 PM
Wellbutrin Withdrawal? lilyprincess Mental Health 1 03-14-2007 04:10 PM
EFFEXOR WITHDRAWALS were TERRIBLE...should I take Wellbutrin? KIZMET Mental Health 2 09-04-2006 06:30 PM
Discontinuing Wellbutrin TooheyNew Mental Health 3 07-09-2006 12:16 PM
Experiences with Wellbutrin? relyt Mental Health 2 11-30-2004 04:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!